# SDR DALA2018070204321

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 71,412 hours, 14,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 7A, 8A, AND 10A ARE INOPERATIVE. MAINTENANCE RESEATED GROUND AT D21304. SYSTEM OPERATION IS NORMAL.
